# SDR 2008UALA00823

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 71,709 hours, 11,601 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP OUTBOARD WRAP AROUND PANEL AT OUTBOARD SIDE UNDER AUX TRACK HAS CRACK.  DURING A CHECK FOUND RH OUTBOARD FLAP OUTBOARD FLAP GUIDE BROKEN AND MISSING.   SENT LEADING EDGE PANEL 666FT TO SHOP 273 FOR REPAIR. REPLACED RT OUTBOARD FLAP DEFLECTION TRACK REF 27-51-24. REINSTALLED REPAIRED PANEL 666FT.  AC OK FOR SERVICE.
